Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Covidien LP Endo GIA Ultra; Stapler, surgical
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Covidien LP Endo GIA Ultra; Stapler, surgical
Model Number
EGIAUSTND
Medical Device Problem Code
Misfire (2532)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Misfire of the stapler.
New Search
Submit an Adverse Event Report
Brand Name
Endo GIA Ultra
Common Device Name
Stapler, surgical
Manufacturer
(Section D)
Covidien LP
60 middletown ave
north haven CT 06473
MDR Report Key
50802742
Report Number
50802742
Device Sequence Number
10575949
Product Code
GAG
UDI-Device Identifier
10884523003543
UDI-Public
(01)10884523003543
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/31/2026
Report Date
(Section F)
08/31/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
EGIAUSTND
Device Lot Number
P6F1042
Date Returned to Manufacturer
09/01/2026
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/17/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/17/2026
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female
Patient Weight
179 LB
Date Report Sent to FDA
08/31/2026